On a Penrose-Like Inequality in Dimensions Less than Eight

Stephen McCormick, Pengzi Miao

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


On an asymptotically flat manifold $M^n$ with nonnegative scalar curvature, with outer minimizing boundary $\Sigma$, we prove a Penrose-like inequality in dimensions $n < 8$, under suitable assumptions on the mean curvature and the scalar curvature of $\Sigma$.

Original languageEnglish (US)
Article numberrnx181
Pages (from-to)2069-2084
Number of pages16
JournalInternational Mathematics Research Notices
Issue number7
StatePublished - Apr 2019

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On a Penrose-Like Inequality in Dimensions Less than Eight'. Together they form a unique fingerprint.

Cite this